I'm a 24 year old male. My doc put my on amiodarone and warfarin about 1 month ago and I've been on bystolic for 2 years and yesterday I woke up with a rash on my hands and my neck red itchy splotches. I read the side effects on warfarin. Could that be the problem and if so why did it take 1 month for me to break out?
My doctor just put me on Bystolic and, from my perspective, the jury is still out. Not for my doc, however and he is an amazing doc! I have to say, immediately, my blood pressure dropped significantly, i was shocked. This is great news of sure. I wish the answer was this simple, however; here is the rest of the story. I am a 70 y/o type 2 diabetic and take many meds. I also have fairly bad environmental asthma and Bystolic is a beta blocker. Beta blockers are generally VERY dangerous for asthmatics and this is true for me. However,according to my doc, Bystolic is a 3rd generation beta blocker and formulated to NOT impact breathing or heart. Believe me, i trust my doc... he is amazing. However, here is the rest of the story. I have had a small increase in breathing difficulty and because i had an extremely bad experience a very long time ago when i took a beta blocker i get very nervous about this. Also, i notice a small amount of tingling in the finger tips of my dominant hand. I have talked with him about this and, for the moment, am still taking it; that is becuz i am taking a VERY small dose, about 1mg a day. My script is for 2.5 mg and i cut that up, per his suggestion. So, in my case, the final answer is not in yet. I'll tell you though, i hope it works becuz my blood pressure measurements are incredible. pat (pdixmftr)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Dec 2009 • 2 answers
Posted 29 Jun 2010 • 1 answer
Posted 13 Mar 2015 • 1 answer
Posted 8 Mar 2017 • 1 answer
Posted 1 Jan 2018 • 0 answers